# SDR HALA0600462

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,464 hours, 18,429 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH AUTO THROTTLES ARE NOT HOLDING THE SELECTED SPEED, OFTEN ALLOWING IT TO DROP 5 KTS TO REF WITHOUT ADVANCING THROTTLES, MUST BE OVERRIDDEN MANUALLY.  PERFORMED FIM 22010 TASK 801.  GND CHECK OK.  OK FOR SERVICE.
